In this article, we give a necessary and sufficient condition for warped product semi-invariant submanifolds to be Riemannian product semi-invariant submanifolds in a locally Riemannian product manifold whose factor manifolds are real space form.
Real space form, Riemannian product and Warped product
ATÇEKEN, MEHMET (2008) "A Condition for Warped Product Semi-Invariant Submanifolds to be Riemannian Product Semi-Invariant Submanifolds in Locally Riemannian Product Manifolds," Turkish Journal of Mathematics: Vol. 32: No. 3, Article 8. Available at: https://journals.tubitak.gov.tr/math/vol32/iss3/8